been on lexapro for the last nine months after a terrible pregnancy and birth. Had pubis symphyses dysfunction and literally stoped walking from fith sixth month of pregnancy. I could still not walk two months after I gave birth, panic attacks and anxiety set in, which is why I was put on lexapro, I seemed to be getting worse on the meds. dr's didn't want me to stop taking meds, so I decided to do it on my own. For the past 3mths I get acupuncture weekly to fortnightly and see a naturopath who prescribed natural herbal tablets which have no side effects and I cannot get addicted to them like lexapro. This has helped me immensely :) while doing these natural therapies I slowly weened of lexapro 5 mg every three wks, I got down to the last 5mg then finished, have been totally off lexapro for over a week and starting to feel withdrawals bad headaches, dizziness, nausea and a week feeling. Do you think these symptoms will ease or get worse? I though I weened off slow enough but maybe stopping at 5mg wasn't right? I'm going to the drs today to get a lexapro script and if withdrawals get worse I thought it would be wise to go back on but take 2.5 for a while then come down even more till I'm off again but without bad side effects. What are your thoughts? My goal is to completely be free of what I believe are dangerous drugs and if the anxiety still persists, find the causes of it and try to strengthen my mind and learn how to deal, cope, and get over the anxiety. Totally lost faith in my dr, psychologists and physchiatrists. I will never give up trying to get better, although it's a long hard road, my relationships suffering bad coz noone understands how I feel. By the way have any of you watched a documentary called "making a killing"? U should watch totally interesting I am also disgusted in the system it's about the truth behind drs handing out these drugs, not having a clue on what they can really do to us as long as they are making money from it. J urge you to watch, we can all believe in what we want, but I know what I believe and I am dead against these meds. Thankyou for reading xxx
I understand your frustration and acknowledge your beliefs concerning psychiatric medications. I think you are probably going to have another week of mild withdrawals and then should be over the worst of it. You can always restart the Lexapro and reduce slower like you mentioned.
I haven't watched the documentary but am curious. Was it on TV or can I find it online?
I hope you find relief for the anxiety. There are alot of wonderful people on this site who suffer from the same symptoms you have. Hopefully they will be in touch.
Withdrawals don't usually get worse as time goes by. I am concerned that you are having post partum depression but assume you have discussed this with your Dr. How is your baby and do you have hel[p with the baby? This can't be easy so please be diligent in questioning your Dr. so they can be of more help- can you get another Dr. if this one is not what you want. You do need to feel normal and I understand your worry so don't stop until you have peace again. Good Luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2009 • 4 answers
Posted 17 Feb 2010 • 3 answers
Posted 14 Sep 2010 • 1 answer
Posted 29 Aug 2011 • 2 answers
If I've been taking Demerol for almost a year up to 7 or 8 a day everyday will withdrawals be worse?
Posted 15 Dec 2014 • 2 answers